Journal of Statistical Physics

, Volume 136, Issue 4, pp 603–613 | Cite as

Separating Solution of a Quadratic Recurrent Equation

Article

Abstract

In this paper we consider the recurrent equation
$$\Lambda_{p+1}=\frac{1}{p}\sum_{q=1}^pf\bigg(\frac{q}{p+1}\bigg)\Lambda _{q}\Lambda_{p+1-q}$$
for p≥1 with fC[0,1] and Λ1=y>0 given. We give conditions on f that guarantee the existence of y(0) such that the sequence Λp with Λ1=y(0) tends to a finite positive limit as p→∞.

Keywords

Separating solution Quadratic recurrent equation Mellin transform 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Li, D.: On a nonlinear recurrent relation. J. Stat. Phys. 134(4), 681–700 (2009) MATHCrossRefADSMathSciNetGoogle Scholar
  2. 2.
    Li, D., Sinai, Y.G.: Blow ups of complex solutions of the 3d Navier-Stokes system and renormalization group method. J. Eur. Math. Soc. 10(2), 267–313 (2008) MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Li, D., Sinai, Y.G.: Complex singularities of solutions of some 1d hydrodynamic models. Phys. D Nonlinear Phenom. 237(14–17), 1945–1950 (2008) MathSciNetGoogle Scholar
  4. 4.
    Sinai, Y.G.: On a separating solution of a recurrent equation. Int. Sci. J. Regul. Chaotic Dyn. 12(5), 490–501 (2007) CrossRefADSMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Mathematics DepartmentPrinceton UniversityPrincetonUSA
  2. 2.Landau Institute of Theoretical Physics, Russian Academy of SciencesMoscowRussia

Personalised recommendations